# SDR IPXA2016051003153

- Difficulty date: May 9, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 62,411 hours, 11,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LEAKS AT THE EXTERNAL CONTROL MECHANISM RESEALED R1 DOOR EXTERNAL CONTROL MECHANISM IN REF TO AMM 52-11-10, REQUIRES LEAK CHECK GB 4399819 5-9-16 PRESSURIZED FUSELAGE IAW AMM 21-00-00-201.  LEAK CK GOOD.
